MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT ADULT-LF

MEDLINE INDUSTRIES, LP; ANESTHESIA CIRCUIT ADULT-LF
Catalog Number DYNJAA10641
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the anesthesia circuit appeared cut or damaged, triggering machine alarms for pressure leaks upon patient connection.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the anesthesia circuit appeared cut or damaged, triggering machine alarms for pressure leaks upon patient connection.
 
Additional Manufacturer Narrative
Update to d9, g2, g3, h3, h6, and h7.After further in/vestigation, it has been determined that a sample was returned on 12/05/2025 and the device was evaluated by the manufacturer.The report source is health professional.The original date information was received regarding this issue was received on 10/09/2025.Additional information was received by the manufacturer on 12/09/2025.The investigation involved testing of the actual/suspected device, trend analysis, and an analysis of production records.The investigation found a leakage/seal problem and the cause has been traced to a manufacturing deficiency.The associated recall numbers are r-25-215-fg and r-25-215-fgx1.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ANESTHESIA CIRCUIT ADULT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23478438
Report Number1417592-2025-00600
Device Sequence Number18699042
Product Code CAI
UDI-Device Identifier10889942841226
UDI-Public10889942841226
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJAA10641
Device Lot Number25EBK360
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown